# SDR EBVR20151026001

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 12,181 hours, 9,716 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Zone 100
- Part time: 12,181 hours, 9,716 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON AND UNDER FWD FUSELAGE CHIN FAIRING, ON CHIN FAIRING MINOR BLENDING . UNDER FUSELAGE FAIRING COMPLIED WITH AQRD ERO-867561 REPAIR.
